Convergence to steady states of solutions of semilinear evolutionary integral equations

Chill, Ralph; Fašangová, Eva
March 2005
Calculus of Variations & Partial Differential Equations;Mar2005, Vol. 22 Issue 3, p321
Academic Journal
We study the convergence and decay rate to a steady state of bounded solutions of the nonlinear evolutionary integral equationand we apply our abstract results to the viscoelastic Euler-Bernoulli beam and to Kelvin-Voigt solids.


Related Articles

  • The Bounded Convergence Theorem for Riesz Space-Valued Choquet Integrals. KAWABE, JUN // Bulletin of the Malaysian Mathematical Sciences Society;2012, Vol. 35 Issue 2A, p537 

    The bounded convergence theorem on the Riesz space-valued Choquet integral is formalized for a sequence of measurable functions converging in measure and in distribution.

  • Modeling the light scattering by nanoparticles of complex shape using the generalized source method. Akhmedzhanov, I. M.; Tishchenko, A. V.; Shcherbakov, A. A. // Optics & Spectroscopy;Dec2008, Vol. 105 Issue 6, p950 

    The results of modeling the scattering of light by nanoparticles of complex shape using the generalized source method are presented. It is shown that the approach implementing direct solution of the implicit equation, which is derived by the generalized source method using the three-dimensional...

  • Continuity in Λ-variation and summation of multiple Fourier series by Cesàro methods. Bakhvalov, A. // Mathematical Notes;Oct2011, Vol. 90 Issue 3/4, p469 

    We construct new examples of functions of bounded Λ-variation not continuous in Λ-variation. Using these examples, we show that, in the problem of the summability of multiple Fourier series by the Cesàro method of negative order, the condition of continuity in Λ-variation, is...

  • Algorithms of Lattice collocation Methods for solving HNWSIE. Rostamy, Davood; Jabbari, M.; Khalehoghli, S. // Interdisciplinary Journal of Contemporary Research in Business;Nov2012, Vol. 4 Issue 7, p649 

    When the collocation method is only used to solve the high dimensional nonlinear weakly singular integral equation (HNWSIE), the singularities and computational operations of approximation solution degrade the rate of convergence and stability of method. In this article, we suggest variants of...

  • Superconvergence analysis and a posteriori error estimation of a finite element method for an optimal control problem governed by integral equations. Yan, Ningning // Applications of Mathematics;Jun2009, Vol. 54 Issue 3, p267 

    In this paper, we discuss the numerical simulation for a class of constrained optimal control problems governed by integral equations. The Galerkin method is used for the approximation of the problem. A priori error estimates and a superconvergence analysis for the approximation scheme are...

  • Superconvergence of solutions of multidimensional Fredholm integral equations. Boikov, I. // Differential Equations;Dec2004, Vol. 40 Issue 12, p1757 

    This article discusses the superconvergence of solutions of multidimensional fredholm integral equations. Projection-iteration methods for functional and particularly for integral equations have been actively developing since the middle of the twentieth century. Of these methods, researcher...

  • Numerical solution of integral equations by using local polynomial regression. Caglar, Hikmet; Caglar, Nazan // Journal of Computational Analysis & Applications;Jan2008, Vol. 10 Issue 1, p187 

    In this paper, we find numerical solution of x(t) + ⋋ ∫ab k(t, s)x(s)ds = y(t), a≤ t ≤ b or x(t) + ⋋ ∫ab k(t, s)x(s)ds = y(t), a≤ t ≤ b, a ≤ s ≤ b by Local Polynomial Regression(LPR). We shown that, present new method is powerful in...

  • Remark on stability of Ishikawa iterative procedures. Xue Zhi-qun; Tian Hong // Applied Mathematics & Mechanics;Dec2002, Vol. 23 Issue 12, p1472 

    The stability of the Ishikawa iteration procedures was studied for one class of continuity strong pseudocontraction and continuity strongly accretive operators with bounded range in real uniformly smooth Banach space. Under parameters satisfying certain conditions, the convergence of iterative...

  • PROPERTIES OF THE SPACE DB1 WITH THE METRIC OF UNIFORM CONVERGENCE. Pawlak, Helena // Real Analysis Exchange;2003/2004, Vol. 29 Issue 1, p489 

    In this paper we shall show that the set C of all bounded continuous functions is superporous in the space DB**1. Moreover, for an arbitrary function f defined on C there exists a quasi-continuous extension f1 of this function on DB**1, such that C is the set of all discontinuity points of f1.


Read the Article


Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics